# SDR CA190507004

- Difficulty date: May 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW150
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1521G3
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L/H ENGINE OIL DEBRIS ABOVE LIMITS  YESTERDAY THERE WAS AN IMPENDING BYPASS MESSAGE POSTED. PER MANUAL RECOMMENDATION AIRCRAFT WAS RELEASED AND INSPECTION WAS PLANNED FOR THE EVENING.  DURING MOF REPLACEMENT FOUND 1 LARGE METALLIC SLIVER WHICH PROMPTED INSPECTION OF THE MCC`S.  INSPECTION REVEALED AGB MCC 100% COVERED, BC3 75% COVERED. ENGINE TO BE REMOVED. (TC# 20190507004)
